Mathematica Slovaca

, Volume 59, Issue 4, pp 433–454

Oscillation criteria for differential equations of second order


DOI: 10.2478/s12175-009-0138-z

Cite this article as:
Nandakumaran, A.K. & Panigrahi, S. Math. Slovaca (2009) 59: 433. doi:10.2478/s12175-009-0138-z


In this article, we give sufficient condition in the form of integral inequalities to establish the oscillatory nature of non linear homogeneous differential equations of the form
$$ (r(t)y')' + q(t)y' + p(t)f(y)g(y') = 0, t \geqslant t_0 , $$
where r, q, p, f and g are given data. We do this by separating the two cases f is monotonous and non monotonous.


oscillation homogeneous non linear disfocality disconjugacy 

2000 Mathematics Subject Classification

Primary 34C10 

Copyright information

© © Versita Warsaw and Springer-Verlag Berlin Heidelberg 2009

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of ScienceBangaloreIndia

Personalised recommendations